# SDR UPS97223074

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SIDE WALL RETAINING STRIP BROKEN AT BS 480 STR 22L.  REPAIRED IAW SRM 51-40-3 FIG 1.
